# SDR FDEA201809142543

- Difficulty date: September 14, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 71,588 hours, 17,600 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP O/B FWD (WING SIDE) HINGE LOWER BARREL NUT HOLE BORE CORROSION. HINGE LOWER BARREL NUT HOLE BORE (NR 7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS EPR CMM 57-44-09, OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-09 AND EA 1-5750-T0342161 P1 STEP 2A AND STEP 2. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
